MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH OmniTaper EV Ø4.5 x 11mm OS; implant, endosseous, root-form

Dentsply Implants Manufacturing GmbH OmniTaper EV Ø4.5 x 11mm OS; implant, endosseous, root-form
Lot Number 544416
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant at tooth no.18 could not be completely inserted.The surgery was successfully completed using another implant.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.

Brand Name
OmniTaper EV Ø4.5 x 11mm OS
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50931700
Report Number3013111692-2026-42639
Device Sequence Number9688923
Product Code DZE
UDI-Device Identifier07392532277054
UDI-Public07392532277054
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot Number544416
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown